MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS

BARD PERIPHERAL VASCULAR, INC. CROSSER CTO RECANALIZATION CATHETERS
Model Number CRUOS106
Medical Device Problem Codes Fracture (1260); Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The device was not returned to bd for evaluation.The investigation inconclusive for overheating and fracture as no sample was provided.Based on the information provided, the definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model cruos106 recanalization catheter allegedly experienced over heating and a fracture.This information was received from one source.This malfunction involved a patient with no reported patient injury.The patient was a 68 year old male that weighed 75 kgs.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The sample was not returned.The investigation reported issue was inconclusive for overheating of device and fracture.The definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: g1 h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CROSSER CTO RECANALIZATION CATHETERS
Common Device Name
RECANALIZATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9588903
Report Number2020394-2020-00257
Device Sequence Number3674579
Product Code PDU
UDI-Device Identifier10801741125611
UDI-Public(01)10801741125611
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCRUOS106
Device Catalogue NumberCRUOS106
Device Lot NumberGFCV2050
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer06/26/2020
Initial Report FDA Received Date01/14/2020
Supplement Report FDA Received Date06/26/2020
Patient Sequence Number1